# SDR IPXA12M73597

- Difficulty date: April 19, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Bs 1970-1997
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CORROSION ON LONGERON 43 RT FROM BS 1970 - 1997.     REMOVED, FABRICATED, & INSTALLED REPLACEMENT SECTION OF LONGERON  IAW DWG AGA7037, NGA6713, SRM 51-35-01, 51- 33-01, 51-31-01.
